# SDR SWAA2019082836380

- Difficulty date: July 27, 2019
- Submitted: August 28, 2019
- Operation: Air carrier
- Aircraft: N7827A
- Make and model: Boeing 737-79P
- Aircraft serial: 28255
- Aircraft time: 48,220 hours, 31,372 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: 113A46001
- Part serial: 001365
- Condition: Delaminated
- Location: Lt Wing Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 6 SPOILER LOWER SURFACE DELAMINATED.    R & R NR 6 SPOILER PER AMM.
